Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


muscle pain
Sep 9, 2004

I'm a 37 year old male, diagnosed abut six yeaars ago. I've been through most of the medicines available, and have suffered through most of the side effects, including lypodystrophy, especially noticeable on my arms and legs. It seems my current regime is beginning to fail, so I've decided to switch my diet to vegan. My question is, I'm now experiencing severe muscle pain, and am wondering if the diet might be a cause. Any help would be greatly appreciated

Response from Dr. Henry

Some vegetarian diets can contribute to some vitamin/nutrient deficiencies. You don't mention which HIV meds you are on (AZT for example can cause a muscle problem) as can other meds in some cases (ie statins). You should have your HIV doc evaluate you. Often I would get some blood tests to check muscle enzymes and other safety labs to pursue what could be causing your muscle pain. KH



Previous
What is Cepax
Next
Help with Diarrhea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement